Ergodicity of reversible reaction diffusion processes

Published

Journal Article

Reaction-diffusion processes were introduced by Nicolis and Prigogine, and Haken. Existence theorems have been established for most models, but not much is known about ergodic properties. In this paper we study a class of models which have a reversible measure. We show that the stationary distribution is unique and is the limit starting from any initial distribution. © 1990 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Ding, WD; Durrett, R; Liggett, TM

Published Date

  • March 1, 1990

Published In

Volume / Issue

  • 85 / 1

Start / End Page

  • 13 - 26

Electronic International Standard Serial Number (EISSN)

  • 1432-2064

International Standard Serial Number (ISSN)

  • 0178-8051

Digital Object Identifier (DOI)

  • 10.1007/BF01377624

Citation Source

  • Scopus